Weighted Sharp Function Estimate and Boundedness for Commutator Associated with Singular Integral Operator with General Kernel

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 42, (2012), Pages 17-26


Lanzhe Liu

College of Mathematics

Changsha University of Science and Technology

Changsha 410077, P.R. of China

mailto:lanzheliu@163.com

Xiaosha Zhou





Abstract In this paper, we establish a weighted sharp maximal function estimate for the commutator associated with the singular integral operator with general kernel. As an application, we obtain the weighted boundedness of the commutators on Lebesgue and Morrey spaces.

Keywords Commutator, Singular integral operator, Sharp maximal function, Morrey space.

Classification (MSC2000) 42B20, 42B25.

Full text

Full paper

Personal tools